# SDR FDEA201110264659

- Difficulty date: October 26, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 45,331 hours, 28,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 402112
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS SWITCH IS BROKEN.  EMERGENCY LIGHT GUARD IS LOOSE.  SWITCH AND LIGHTS OPERATES NORMALY.  REPLACED GUARD IAW CMM 33-51-03 OK FRO SERVICE.  TERMINATING ACTION ACCOMPLISHED FOR  MM-33-51-08-0.
